Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


The sieve problem for all-purpose computers
HTML articles powered by AMS MathViewer

by D. H. Lehmer PDF
Math. Comp. 7 (1953), 6-14 Request permission
    D. H. Lehmer, “The mechanical combination of linear forms,” Amer. Math. Monthly, v. 35, 1928, p. 114-121, “A photo-electric number sieve,” Amer. Math. Monthly, v. 40, 1933, p. 401-406, “A machine for combining sets of linear congruences,” Math. Annalen, v. 109, 1934, p. 661-667. L. E. Dickson, History of the Theory of Numbers, v. 2, Washington, 1923; New York, 1934, p. 57.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65.0X
  • Retrieve articles in all journals with MSC: 65.0X
Additional Information
  • © Copyright 1953 American Mathematical Society
  • Journal: Math. Comp. 7 (1953), 6-14
  • MSC: Primary 65.0X
  • DOI:
  • MathSciNet review: 0052876